Fractional differentiability of the non-smooth heat curve
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (19): 190502     doi:10.7498/aps.61.190502
GENERAL Current Issue| Archive| Adv Search  |   
Fractional differentiability of the non-smooth heat curve
Wu Guo-Cheng, Shi Xiang-Chao
College of Water Resources and Hydropower, Sichuan University, Chengdu 610065, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn